# SDR DALA14031799008

- Difficulty date: May 21, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 54,039 hours, 42,506 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1287-1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1287-1309 LONGERON 29R CORRODED INSIDE CHANNEL AND AROUND FASTENERS.  REMOVED CORROSION ON LONGERON, FOUND OUT OUT OF LIMITS IAW SRM 53-0.   ACCOMPLISHED PERMANENT REPAIR  IAW SRM 53-02, FIG 19, SHT 2.
